# SDR AALA2018091209011

- Difficulty date: September 8, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 34,680 hours, 12,289 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: Illuminated
- Location: L1 Door Slide
- Part time: 17,445 hours, 6,980 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE PRESSURE INDICATION ON FLIGHT ATTENDANT PANEL.  PERFORMED TSM 25-62-00-810-801-A, NO FAULTS AT THIS TIME.  REPLACED THE L1 DOOR ESCAPE SLIDE IAW JC 26L00025010. OPS CHECKED GOOD.
